# SDR CALA2024040901000

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 29,016 hours, 10,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5310142
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER BET.STA 500D TO STA500E LBL24 SEAT TRACK CORROSION. REF. AAR N/R:9882675 REMOVED AND REPLACED NEW SEAT TRACK SECTION FROM STA 480 TO STA 500E+10 INCHES LBL 24.75, REF. B737-900SRM 53-00-52-2R-FIG 202 DETAIL A-A ABD DRAWIBG # 143A5300. REF. AAR N/R:9882675 WORK ACCOMPLISHED BY:V899763.INSPECTED BY Q.C:V891431
